patient having dental issue has given monocef 1 gm after test dose (Bollous) this type of lesion appears on left orbital region.This type issues had already occurred when patient was having same problem 3 months ago was also put on monocef at that time same type of lesion appears on same region but after a 10 to 15 minutes it get disappeared what cud b the reason plz suggest,

3 Likes

LikeAnswersShare
Drug Eruption
Thank you doctor
0
Drug Eruption
Yes pt is sensitive to the drug given but not severely . You should have avoided same medicine again lucky not to have anaphylaxis. Since pt is no more facing now and resolved hence no further treatment just followup.
Thanx dr Salim Merchant
0

View 3 other replies

Fixed drug eruption....he is allergic to monocef ......plyz give in written name n salt ....n tell him not even think about using that antibiotic again in future....
Thank you doctor
0
Drug eruption Avoid this drug in future. Calamine lotion locally is sufficient.
Thank you doctor
0

View 3 other replies

Fixed drug reaction. Avoid same salt in future. Calamine for L.A
Thank you doctor
0
IT'S A CASE OF.. MONOCEF INDUCED..DRUG ERUPTION..
Tnx Dr Salim Merchant
0

View 2 other replies

MONOCEF INDUCED F. D. E
This, probably, is Drug allergy to monocef , Sometimes, this drug allergy builds up with repeated dosages and finally it may become a full anaphylaxis. Drug allergy is possible even after a negative test dose .These sorts of mild reactions to cephalosporins can happen to people having penicillin allergy
Thank you doctor
0
Well it is clear he should avoide taking monocef , he is allergic to it. Stop drug . And ABV pt not to take it in future.
Thank you doctor
0
Load more answers

Cases that would interest you